| Model Number |
100 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
During preventative maintenance (pm) on (b)(6) 2025, the autopulse platform (sn: (b)(6) failed the load cell characterization test, due to a failure of single point load cell #1.The autopulse platform passed the initial functional testing without error or fault.Upon further testing, the platform failed the load cell characterization check.The single-point load cell #1 needs to be replaced to address the observed failure.Waiting for customer approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and one similar complaint was reported for the autopulse platform with sn: (b)(6).(b)(6) was reported on (b)(6) 2021.The load cell was replaced to address the issue.
Event or Problem Description
During preventative maintenance (pm) on (b)(6) 2025, the autopulse platform (sn: (b)(6) failed the load cell characterization test.No patient involvement.